# SDR DALA2023122410540

- Difficulty date: December 21, 2023
- Submitted: December 24, 2023
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 56,834 hours, 39,432 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR JAMB BTW STA:946 TO 994 AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00033: CORROSION LEVEL 2. LOWER DOOR JAMB BTW STA:946 TO 994 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B717 SRM 53-20-15-2R-7 REPAIR 7. (LP #0120705)
